Go to content
UR Home

Eilenberg swindles and higher large scale homology of products of trees

Diana, Francesca and Nowak, Piotr (2017) Eilenberg swindles and higher large scale homology of products of trees. Groups, Geometry, and Dynamics 11 (1), pp. 371-392.

Full text not available from this repository.

at publisher (via DOI)

Other URL: http://doi.org/10.4171/GGD/400


Abstract

We show that uniformly finite homology of products of n trees vanishes in all degrees except degree n, where it is in finite dimensional. Our method is geometric and applies to several large scale homology theories, including almost equivariant homology and controlled coarse homology. As an applicationwe determine group homology with l(infinity)-co-efficients of lattices in products of trees. We ...

plus


Export bibliographical data



Item type:Article
Date:2017
Institutions:Mathematics
Identification Number:
ValueType
10.4171/GGD/400DOI
Keywords:LARGE RIEMANNIAN-MANIFOLDS; BILIPSCHITZ EQUIVALENCE; GROWTH; Uniformly finite homology; coarse homology; cohomology of groups; products of trees
Dewey Decimal Classification:500 Science > 510 Mathematics
Status:Published
Refereed:Yes, this version has been refereed
Created at the University of Regensburg:Yes
Item ID:38470
Owner only: item control page
  1. Homepage UR

University Library

Publication Server

Contact:

Publishing: oa@ur.de

Dissertations: dissertationen@ur.de

Research data: daten@ur.de

Contact persons